Alert archive / Alabama / River Flood Warnings in 2018
River Flood Warning 34, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Dec 27, 2018, 1:28 PM CST for Bibb County, Jefferson County, Shelby County, Alabama. It took effect at Dec 28, 2018, 7:03 AM CST. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2018, 1:28 PM CST (19:28 UTC)
- In effect from
- Dec 28, 2018, 7:03 AM CST
- Expired
- Dec 29, 2018, 8:55 AM CST
- In force
- 26 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bibb County, AL, Jefferson County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 24 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cahaba River near Cahaba Heights (CHGA1).
- Action stage
- 14 ft
- Minor stage
- 14 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02423425, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
433
WGUS44 KBMX 271928
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
128 PM CST Thu Dec 27 2018
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Cahaba River Near Cahaba Heights Affecting Bibb...Jefferson and
Shelby Counties.
Cahaba River At Centreville Affecting Bibb...Dallas and Perry
Counties.
.Heavy rainfall of two to four inches is forecast over the Cahaba
River basin during the next 48 hours...and a flood warning is now in
effect for the Cahaba River at Centerville and near Cahaba Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC007-073-117-280729-
/O.NEW.KBMX.FL.W.0034.181229T0510Z-181230T0115Z/
/CHGA1.1.ER.181229T0510Z.181229T1200Z.181229T1315Z.UU/
128 PM CST Thu Dec 27 2018
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Cahaba River Near Cahaba Heights.
* from Friday evening to Saturday evening...or until the warning is
cancelled.
* At 12:30 PM Thursday The stage Was 1.9 feet.
* Flood stage is 14 feet.
* No flooding is currently occurring and Minor flooding is forecast.
* Forecast...rise above flood stage by late Friday evening and
continue to rise to near 14.5 feet by Saturday morning. The river
will fall below flood stage by Saturday afternoon.
* Impact...At 14 feet...Minor flooding in low lying areas occurs in
the Cahaba Heights area.
&&
LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
3340 8677 3342 8674
$$
ALC007-047-105-280729-
/O.NEW.KBMX.FL.W.0035.181228T2154Z-181230T1346Z/
/CKLA1.1.ER.181228T2154Z.181229T1200Z.181230T0146Z.NO/
128 PM CST Thu Dec 27 2018
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Cahaba River At Centreville.
* from Friday afternoon to Sunday morning...or until the warning is
cancelled.
* At 12:00 PM Thursday The stage Was 3.3 feet.
* Flood stage is 23 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Friday afternoon and
continue to rise to near 25.9 feet by Saturday morning. The river
will fall below flood stage Saturday evening.
* Impact...At 23 feet...Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$5 follow-up statements
650
WGUS84 KBMX 280141
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
741 PM CST Thu Dec 27 2018
...The Flood Warning continues for the Cahaba River Near Cahaba
Heights and Centreville...
.Heavy rainfall of 1 to 2 inches has occurred since Thursday
morning...and additional rainfall of 2 to 3 inches is forecast over
the next 24 to 36 hours. A Flood Warning remains in effect for the
Cahaba River near Cahaba Heights and Centreville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC007-073-117-281341-
/O.EXT.KBMX.FL.W.0034.181228T1936Z-181230T0425Z/
/CHGA1.1.ER.181228T1936Z.181229T0600Z.181229T1625Z.UU/
741 PM CST Thu Dec 27 2018
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The Cahaba River Near Cahaba Heights.
* from Friday afternoon to Saturday evening...or until the Warning is
cancelled.
* AT 6:30 PM Thursday the stage was 2.1 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...Rise above flood stage by tomorrow early afternoon and
continue to rise to near 16.4 feet by early Saturday morning. The
river will fall below flood stage by late Saturday morning.
* Impact...At 14 feet...Minor flooding in low lying areas occurs in
the Cahaba Heights area. Flooding of some commercial property in
the area begins at stages above 17 feet.
&&
LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
3340 8677 3342 8674
$$
ALC007-047-105-281341-
/O.EXT.KBMX.FL.W.0035.181228T1606Z-181230T1312Z/
/CKLA1.1.ER.181228T1606Z.181229T0600Z.181230T0112Z.NO/
741 PM CST Thu Dec 27 2018
The Flood Warning continues for
The Cahaba River At Centreville.
* from Friday morning to Sunday morning...or until the Warning is
cancelled.
* AT 7:00 PM Thursday the stage was 3.8 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...Rise above flood stage by tomorrow late morning and
continue to rise to near 27.4 feet by early Saturday morning. The
river will fall below flood stage by Saturday evening.
* Impact...At 23 feet...Pasture lands begin to flood in the
Centreville area.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$989
WGUS84 KBMX 281307
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
707 AM CST Fri Dec 28 2018
...The flood warning continues for the Cahaba River Near Cahaba
Heights...
.Heavy rainfall over the past 24 hours has produced rises on the Cahaba
River, and the Flood Warning continues near Cahaba Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC007-073-117-290107-
/O.EXT.KBMX.FL.W.0034.181228T1303Z-181230T1131Z/
/CHGA1.1.ER.181228T1221Z.181229T0000Z.181229T2331Z.UU/
707 AM CST Fri Dec 28 2018
...Flood Warning extended until late Saturday night...The Flood
Warning continues for
The Cahaba River Near Cahaba Heights.
* until late Saturday night...or until the Warning is cancelled.
* AT 6:30 AM Friday the stage was 14.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14 feet.
* Forecast...The river will continue rising to near 20.0 feet by this
evening. The river will fall below flood stage tomorrow afternoon .
* Impact...At 20.0 feet...Water overflows the yards of some homes near
the river.
&&
LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
3340 8677 3342 8674
$$798
WGUS84 KBMX 281450
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
850 AM CST Fri Dec 28 2018
...The flood warning continues for the Cahaba River At Centreville...
...Cahaba Heights...Suttle...and Marion Junction...
.Rises continue along the Cahaba River following the heavy rainfall
of the past 24 hours...and a Flood Warning remains in effect along
the river.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC007-073-117-290249-
/O.CON.KBMX.FL.W.0034.000000T0000Z-181230T1131Z/
/CHGA1.1.ER.181228T1221Z.181229T0000Z.181229T2331Z.UU/
250 PM GMT Fri Dec 28 2018
The Flood Warning continues for
The Cahaba River Near Cahaba Heights.
* until late Saturday night...or until the Warning is cancelled.
* AT 8:30 AM Friday the stage was 16.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14 feet.
* Forecast...The river will continue rising to near 20 feet by this
evening. The river will fall below flood stage Saturday afternoon.
* Impact...At 20 feet...Water overflows the yards of some homes near
the river. Overflow of low lying lands in the area will occur.
&&
LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
3340 8677 3342 8674
$$
ALC007-047-105-290249-
/O.EXT.KBMX.FL.W.0035.181228T1444Z-181230T1352Z/
/CKLA1.1.ER.181228T1334Z.181229T0600Z.181230T0152Z.NO/
250 PM GMT Fri Dec 28 2018
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Cahaba River At Centreville.
* until Sunday morning...or until the Warning is cancelled.
* AT 8:00 AM Friday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23 feet.
* Forecast...The river will continue rising to near 29.5 feet
after midnight tonight. The river will fall below flood stage
Saturday evening .
* Impact...At 30 feet...Considerable flooding of farm and pasture
lands in the area occurs...and cattle may need to be moved to
higher ground.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC047-105-290249-
/O.EXT.KBMX.FL.W.0038.181229T1800Z-190101T1617Z/
/SUTA1.1.ER.181229T1800Z.181231T0000Z.190101T0417Z.NO/
250 PM GMT Fri Dec 28 2018
...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
The Cahaba River Near Suttle.
* from Saturday afternoon to Tuesday morning...or until the Warning
is cancelled.
* AT 8:00 AM Friday the stage was 14.0 feet.
* Minor flooding is forecast.
* Flood stage is 32 feet.
* Forecast...Rise above flood stage by early Saturday afternoon and
continue to rise to near 37.1 feet by Sunday evening. The river
will fall below flood stage by Monday night.
* Impact...At 32 feet...Flooding of pasture lands and low-lying
agricultural lands occurs in the Suttle area.
&&
LAT...LON 3281 8719 3272 8721 3248 8715 3248 8722
3271 8729 3281 8728
$$
ALC047-105-290249-
/O.EXT.KBMX.FL.W.0039.181230T0417Z-190101T1700Z/
/MNJA1.1.ER.181230T0417Z.181231T0600Z.190101T0500Z.NO/
250 PM GMT Fri Dec 28 2018
...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
The Cahaba River At Marion Junction.
* from Saturday evening to Tuesday morning...or until the Warning is
cancelled.
* AT 8:00 AM Friday the stage was 14.6 feet.
* Minor flooding is forecast.
* Flood stage is 36 feet.
* Forecast...Rise above flood stage by Saturday evening and
continue to rise to near 37.9 feet by early Monday morning. The
river will fall below flood stage by Monday night.
* Impact...At 36 feet...Flooding is confined mainly to farm and
pasture lands in the area.
&&
LAT...LON 3249 8715 3236 8710 3231 8715 3249 8721
$$697
WGUS84 KBMX 290156
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
756 PM CST Fri Dec 28 2018
...The flood warning continues for the Cahaba River...
.Rises continue on the Cahaba River due to heavy rainfall Thursday
and Thursday night. A Flood Warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC007-073-117-291355-
/O.EXT.KBMX.FL.W.0034.000000T0000Z-181230T1100Z/
/CHGA1.1.ER.181228T1221Z.181229T0600Z.181229T2300Z.UU/
756 PM CST Fri Dec 28 2018
The Flood Warning continues for
The Cahaba River Near Cahaba Heights.
* until late Saturday night...or until the Warning is cancelled.
* AT 7:30 PM Friday the stage was 19.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue rising to near 20.1 feet
overnight tonight. The river will fall below flood stage
tomorrow afternoon.
* Impact...At 20.0 feet...Water overflows the yards of some homes near
the river.
&&
LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
3340 8677 3342 8674
$$
ALC007-047-105-291355-
/O.EXT.KBMX.FL.W.0035.000000T0000Z-181230T1516Z/
/CKLA1.1.ER.181228T1334Z.181229T0600Z.181230T0316Z.NO/
756 PM CST Fri Dec 28 2018
The Flood Warning continues for
The Cahaba River At Centreville.
* until Sunday morning...or until the Warning is cancelled.
* AT 7:00 PM Friday the stage was 30.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will continue rising to near 31.2 feet
overnight tonight. The river will fall below flood stage
tomorrow late evening.
* Impact...At 30.0 feet...Considerable flooding of farm and pasture
lands in the area occurs...and cattle may need to be moved to
higher ground.
&&
LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
3294 8719 3314 8704
$$
ALC047-105-291355-
/O.EXT.KBMX.FL.W.0038.181230T0600Z-190102T0031Z/
/SUTA1.1.ER.181230T0600Z.181231T0600Z.190101T1231Z.NO/
756 PM CST Fri Dec 28 2018
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for The Cahaba River Near Suttle.
* from late Saturday night to Tuesday evening...or until the Warning
is cancelled.
* AT 7:00 PM Friday the stage was 19.9 feet.
* Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast...Rise above flood stage by early Sunday morning and
continue to rise to near 37.6 feet by Monday morning. The river
will fall below flood stage by Tuesday morning.
&&
LAT...LON 3281 8719 3272 8721 3248 8715 3248 8722
3271 8729 3281 8728
$$
ALC047-105-291355-
/O.EXT.KBMX.FL.W.0039.181230T1700Z-190102T0220Z/
/MNJA1.1.ER.181230T1700Z.181231T1200Z.190101T1420Z.NO/
756 PM CST Fri Dec 28 2018
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for The Cahaba River At Marion Junction.
* from Sunday morning to Tuesday evening...or until the Warning is
cancelled.
* AT 7:00 PM Friday the stage was 19.2 feet.
* Minor flooding is forecast.
* Flood stage is 36.0 feet.
* Forecast...Rise above flood stage by late Sunday morning and
continue to rise to near 38.3 feet by Monday morning. The river
will fall below flood stage by Tuesday morning.
* Impact...At 40.0 feet...Extensive overflow of farm lands around
Marion Junction occurs. Some homes and farms begin to be affected.
&&
LAT...LON 3249 8715 3236 8710 3231 8715 3249 8721
$$491
WGUS84 KBMX 291455
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
855 AM CST Sat Dec 29 2018
...The flood warning is cancelled for the Cahaba River Near Cahaba
Heights...
.Water levels at the Cahaba River near Cahaba Heights have fallen
below caution stage and are forecast to continue falling. The flood
warning for Cahaba Heights is now cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This will be the last statement issued for the Cahaba River near
Cahaba Heights for this event.
&&
ALC007-073-117-291525-
/O.CAN.KBMX.FL.W.0034.000000T0000Z-181230T1100Z/
/CHGA1.1.ER.181228T1221Z.181229T0045Z.181229T1046Z.UU/
855 AM CST Sat Dec 29 2018
The Flood Warning is cancelled for
The Cahaba River Near Cahaba Heights.
* AT 8:30 AM Saturday the stage was 10.5 feet.
* Fell below flood stage at 4:46 AM Saturday.
* Flood stage is 14 feet.
* Forecast...The river will continue to fall to 4.5 feet by tomorrow
morning .
&&
LAT...LON 3341 8673 3337 8677 3333 8684 3335 8684
3340 8677 3342 8674
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 27, 11:49 AM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Dec 27, 11:49 AM CST, 1 hour 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Birmingham AL 1149 AM CST Thu Dec 27 2018 .UPDATE... For 18Z Aviation. && .DISCUSSION... Latest surface analysis shows a large area of high pressure situated across northern New England with an associated wedge extending south across the Carolina Piedmont into northern Georgia. A warm front was noted across south Alabama into central Mississippi. A tight pressure gradient was analyzed across central Alabama today with rather strong southeasterly low level flow. As of late morning, broken/overcast skies were prevalent across the area with mainly light showers. Dewpoints have been slow to recover so far in large part due to the influence from the aforementioned wedge and southeasterly fetch. To our west, a line of showers and thunderstorms extended from northwest Mississippi to central Louisiana. Some of these storms have been severe, primarily across southwest MS where shear/instability was maximized. As the upper level system positioned across the central Plains this morning deepens and lifts northeast, this will allow deeper low level moisture to overspread the area from the south and west. Expect precip to expand in coverage/intensity especially around/after 00z this evening and have trended pops that way (increasing to categorical by this evening). Boundary layer instability will be lacking for severe weather threats in our area despite a rather robust wind field with primarily elevated convection anticipated. With strong moisture transport and PWATs approaching 1.75 inches, heavy rainfall appears likely overnight and that is handled well with the existing flash flood watch. The gradient winds so far today have been gusty but not excessive. The highest reported gust in the area was 36 mph at KBMH in the past 90 minutes with most areas below 30 mph. We may see an increase in gusts as the day goes on given the strengthening LLJ. However, that may be moderated due to the increasing stratocu deck and gusts may be more a product of vertical mixing within precipitation. Grids are being updated now with no significant changes other than to adjust timing of wx/pops and tweak highs for today. Also adjusted temps for tonight to reflect steady values overnight. 15/CBD && .AVIATION... 18Z TAF Discussion. A strong storm system will bring active weather to the region over the next 24 hours. Scattered showers will overspread the terminals today and give way to steady and heavy rainfall from west to east tonight. Current ceilings are generally in the MVFR range and will likely drop to IFR all areas by late afternoon into early evening. The precipitation will be heavy and likely convective in nature at times tonight. This will also reduce visbilities to low MVFR to IFR category overnight. Although hard to pinpoint timing of any specific clusters will include VCTS most areas. Winds have been rather gusty from the southeast today and expect that to continue overnight. The surface low will drift across the area on Friday with winds diminishing after sunrise. 15/CBD && .FIRE WEATHER... Clouds and rain will continue to increase across the area during the day, with widespread coverage of rain late this afternoon through the overnight period and into Friday. A prolonged period of cloudy and rainy conditions are expected through next week. Relative humidity values will remain above critical values. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 59 57 66 40 56 / 70 100 100 20 20 Anniston 59 57 68 44 58 / 70 100 100 20 30 Birmingham 62 60 66 43 56 / 70 100 100 20 30 Tuscaloosa 65 62 67 43 56 / 100 100 80 20 40 Calera 62 60 67 44 57 / 70 100 100 20 40 Auburn 60 59 69 52 62 / 70 100 100 40 50 Montgomery 65 63 71 52 64 / 70 100 100 40 60 Troy 66 63 71 55 66 / 70 100 100 50 60 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until midnight CST tonight for the following counties: Autauga...Bibb...Blount...Calhoun...Chambers... Cherokee...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Etowah...Fayette...Greene...Hale...Jefferson...Lamar...Lee... Lowndes...Macon...Marengo...Marion...Montgomery...Perry... Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa...Walker...Winston. Flash Flood Watch through Friday afternoon for the following counties: Autauga...Bibb...Blount...Calhoun...Chambers... Cherokee...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Etowah...Fayette...Greene...Hale...Jefferson...Lamar...Lee... Lowndes...Macon...Marengo...Marion...Montgomery...Perry... Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Dec 27, 4:26 AM CST, 9 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 426 AM CST Thu Dec 27 2018 ALZ011>015-017>050-281330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 426 AM CST Thu Dec 27 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Windy conditions will be in place through Midnight. Southeasterly winds of 20 to 30 mph, with higher gusts will be possible across much of Central Alabama. Moderate to heavy rainfall will begin after noon today and continue through much of the night across Central Alabama. With the ground already saturated, this heavy rain could result in localized flooding, especially in low lying and poor drainage areas. Minor rises along flashy creeks and rivers can also be expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The moderate to heavy rainfall will continue through Friday afternoon and may lead to localized flooding, especially in low lying and poor drainage areas. Minor rises on area rivers and waterways are expected as well, in addition to rises along flashy creeks and rivers. Rises along the rivers could continue through the weekend and possible into the first of next week depending on the exact totals of rainfall received. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through at least Friday.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:28 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 3 days |
| Dec 27, 8:28 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 14 days |
| Dec 27, 8:34 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 13 days |
| Dec 27, 8:38 AM CST | River Flood Warning | BMX | Sumter | 8 days |
| Dec 27, 1:28 PM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 67 hr |
| Dec 27, 1:32 PM CST | River Flood Warning | BMX | Montgomery | 4 days |
| Dec 27, 1:39 PM CST | Special Weather Statement | BMX | Greene, Sumter | 36 min |
| Dec 27, 1:45 PM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 3 days |
| Dec 27, 2:09 PM CST | Special Weather Statement | BMX | Shelby | 36 min |
| Dec 27, 2:42 PM CST | Special Weather Statement | BMX | Talladega | 33 min |
| Dec 27, 3:01 PM CST | Special Weather Statement | BMX | Jefferson | 29 min |
| Dec 27, 3:46 PM CST | Special Weather Statement | BMX | Sumter | 29 min |
| Dec 27, 4:56 PM CST | Special Weather Statement | BMX | Marengo | 34 min |
| Dec 27, 5:56 PM CST | Special Weather Statement | BMX | Perry | 34 min |
Nearby
River Flood Warnings in Alabama, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.